Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Tri-quotient maps are preserved by infinite products

Author: V. V. Uspenskij
Journal: Proc. Amer. Math. Soc. 123 (1995), 3567-3574
MSC: Primary 54C10; Secondary 54B10
MathSciNet review: 1277137
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem stated in the title answers a question of E. Michael (1977).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54B10

Retrieve articles in all journals with MSC: 54C10, 54B10

Additional Information

PII: S 0002-9939(1995)1277137-9
Keywords: Tikhonov theorem, perfect map, bi-quotient map, tri-quotient map
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia